# SDR CA970310008

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bevel Drive Gear
- Condition: Fractured
- Location: Accessory Gearbx
- Part time: 11,567 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) #2 ENGINE HAD A UNCOMMANDED SHUTDOWN IN CRUISE. POST FLIGHT INSPECTION FOUND THE CAUSE OF THE FAILURE WAS A FRACTURE OF THE ANGLE BEVEL DRIVE GEAR.
